Gain of regularity for equations of KdV type
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 2, pp. 147-186.
@article{AIHPC_1992__9_2_147_0,
     author = {Craig, W. and Kappeler, T. and Strauss, W.},
     title = {Gain of regularity for equations of {KdV} type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {147--186},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {2},
     year = {1992},
     mrnumber = {1160847},
     zbl = {0764.35021},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_2_147_0/}
}
TY  - JOUR
AU  - Craig, W.
AU  - Kappeler, T.
AU  - Strauss, W.
TI  - Gain of regularity for equations of KdV type
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1992
SP  - 147
EP  - 186
VL  - 9
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1992__9_2_147_0/
LA  - en
ID  - AIHPC_1992__9_2_147_0
ER  - 
%0 Journal Article
%A Craig, W.
%A Kappeler, T.
%A Strauss, W.
%T Gain of regularity for equations of KdV type
%J Annales de l'I.H.P. Analyse non linéaire
%D 1992
%P 147-186
%V 9
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1992__9_2_147_0/
%G en
%F AIHPC_1992__9_2_147_0
Craig, W.; Kappeler, T.; Strauss, W. Gain of regularity for equations of KdV type. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 2, pp. 147-186. http://www.numdam.org/item/AIHPC_1992__9_2_147_0/

[Co] A. Cohen, Solutions of the Korteweg-de Vries Equation from Irregular Data, Duke Math. J., Vol. 45, 1978, pp. 149-181. | MR | Zbl

[CS] P. Constantin and J.C. Saut, Local Smoothing Properties of Dispersive Equations, J. A.M.S., Vol. 1, 1988, pp. 413-439. | MR | Zbl

[CG] W. Craig and J. Goodman, Linear Dispersive Equations of Airy Type, J. Diff. Equ., Vol. 87, 1990, pp. 38-61. | MR | Zbl

[CKS] W. Craig, T. Kappeler and W. Strauss, Infinite Gain of Regularity for Dispersive Evolution Equations, Microlocal Analysis and Nonlinear Waves, I.M.A., Vol. 30, Springer, 1991, pp. 47-50. | MR | Zbl

[GV] J. Ginibre and G. Velo, Commutator Expansions and Smoothing Properties of Generalized Benjamin-Ono Equations, preprint.

[HO] N. Hayashi and T. Ozawa, Smoothing Effect for Some Schrödinger Equations, J. of Funct. Anal., Vol. 85, 1989, pp. 307-348. | MR | Zbl

[HNT1] N. Hayashi, K. Nakamitsu and M. Tsutsumi, On Solutions of the Initial Value Problem for the Nonlinear Schrödinger Equation in One Space Dimension, Math. Z., Vol. 192, 1986, pp. 637-650. | MR | Zbl

[HNT2] N. Hayashi, K. Nakamitsu and M. Tsutsumi, On Solutions of the Initial Value Problem for the Nonlinear Schrödinger Equation, J. Funct. Anal., Vol. 71, (1987), pp. 218-245. | MR | Zbl

[Ka] T. Kato, On the Cauchy Problem for the (Generalized) Korteweg-de Vries Equation, Adv. in Math. Suppl. Studies; Studies in Appl. Math., Vol. 8, 1983, pp. 93-128. | MR | Zbl

[KF] S.N. Kruzhkov and A.V. Faminskii, Generalized Solutions to the Cauchy Problem for the Korteweg-de Vries Equation, Math. U.S.S.R. Sbornik, vol. 48, 1984, pp. 93-138. | MR | Zbl

[Po] G. Ponce, Regularity of Solutions to Nonlinear Dispersive Equations, J. Diff. Equ., Vol. 78, 1989, pp. 122-135. | MR | Zbl

[Sj] P. Sjölin, Regularity of Solutions to the Schrödinger Equation, Duke Math. J., Vol. 55, 1987, pp. 699-715. | MR | Zbl